Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2017, Article ID 6376502, 9 pages
https://doi.org/10.1155/2017/6376502
Research Article

Global Dynamics of an SIRS Epidemic Model with Distributed Delay on Heterogeneous Network

1Institute of Applied Mathematics, Shijiazhuang Mechanical Engineering College, Shijiazhuang, China
2Department of Science and Research, Shijiazhuang Mechanical Engineering College, Shijiazhuang 050003, China

Correspondence should be addressed to Qiming Liu; moc.361@htammql

Received 1 November 2016; Revised 21 January 2017; Accepted 31 January 2017; Published 26 February 2017

Academic Editor: Leonid Shaikhet

Copyright © 2017 Qiming Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Qiming Liu, Baochen Li, and Meici Sun, “Global Dynamics of an SIRS Epidemic Model with Distributed Delay on Heterogeneous Network,” Mathematical Problems in Engineering, vol. 2017, Article ID 6376502, 9 pages, 2017. https://doi.org/10.1155/2017/6376502.